International Journal of Mathematics and Mathematical Sciences
Volume 26 (2001), Issue 1, Pages 15-20
A generalization theorem covering many absolute summability methods
Department of Mathematics, College of Science, University of Qatar, Qatar
Received 27 April 1999
Copyright © 2001 W. T. Sulaiman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
A general theorem concerning many absolute summability methods is proved.